MAUDE Adverse Event Report: UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN

UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Model Number 800018-14
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Codes Pocket Erosion (2013); Medical device site infection (4845)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient is planned for a uni-lateral revision (reimplant) to replace the explanted device.
 
Event or Problem Description
Patient previously underwent bilateral implantation of proact (date unknown, 2025).Patient achieved continence.Then, the port of one proact device eroded through skin of the patient's scrotum.The device was deemed infected.The device was explanted under anesthesia.Cystoscopy was performed and indicated no other injuries to the patient.

Brand Name
PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer Contact
1840 berkshire lane n
plymouth, MN 55441
7636949880
MDR Report Key24532150
Report Number3003477176-2026-00003
Device Sequence Number16039924
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public180668000380
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale